# SDR DALA2015052203435

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1530
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT,  CORROSION FOUND UNDERNEATH FLOOR SUPPORT AT BS 1500-1530, S29L.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM. FABRICATED REPAIR AND INSTALLED IAW SRM.
